# SDR ASAA2016032816274

- Difficulty date: March 28, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,650 hours, 31,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397335
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 312 TO BS 328 AT LBL45, CRACKED.  ACFT GROUNDED.  R & R INTERCOSTAL IAW SRM 51-40-02-0G-0.
